# SDR CALA9901270

- Difficulty date: September 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT MLG BEAM H FITTING ATTACH HOLE AND UPPER FORWARD LUG CORRODED.  THE ATTACH HOLE WAS REPAIRED IAW ECRA 5740-01903, PAGE 2 AND THE FITTING WAS REPLACED.
